# SDR MASA2010122701557

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 9,911 hours, 7,247 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1643
- Condition: Faulty
- Location: Cargo Bay
- Part time: 16,425 hours, 11,933 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO SMOKE DET STATUS MESSAGE AND FIRE SYS FAULT.  MX REMOVED AND REPLACED NR 1 FWD CARGO SMOKE DETECTOR.
